# SDR ASOA04784

- Difficulty date: October 7, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF10044004
- Condition: Cracked
- Location: Cabin
- Component: Airframe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, THE EMERGENCY EXIT LIGHT LENS ABOVE THE SERVICE DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE EMERGENCY EXIT LIGHT ASSEMBLY ABOUT THE SERVICE DOOR.
